Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

[Koh03]  Uniform asymptotic regularity for Mann iterates

Koh:03a (Article)
Author(s)Kohlenbach, Ulrich
Title« Uniform asymptotic regularity for Mann iterates »
JournalJ. Math. Anal. Appl.
Volume279
Page(s)531--544
Year2003

BibTeX code
@article{Koh:03a,
  author = {Kohlenbach, Ulrich},
  volume = 279,
  title = {{U}niform asymptotic regularity for {M}ann iterates},
  journal = {J. Math. Anal. Appl.},
  year = 2003,
  pages = {531--544},
}

 Overview   Tree   Index 
Bibliography
PREV  NEXT FRAMES  NO FRAME 

Submit a bug

This document was generated by bib2html 6.7.
Copyright © 1998-2011 Stephane GALLAND (under the GNU General Public License)

Valid HTML 4.01!Valid CSS!